Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Dark skin tone, sweating in palms, soles during winter. Solution?

Hello Doctor, My skin is very dark in color. I want to recrudesce my Skin tone ( want a fair skin). My mom and dad says that, my skin was not so much dark when i was young(age 26 yrs now), It was much fair... SO what will be the solution to increase the fairness of my skin. The second problem I am facing is sweating problem in PALM and Sole of leg, that occurs only in winter season... please help with these problem.... Thanks
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello.dark skin tone will have varied etiology.rule out thyroid disorders and other photodermatitis.apply regular sunscreen in the morning and moisterisets and mild depigmenting creams like niltan or depiwhite.excessive sweating in palms and soles is called palmoplantar can be cured by aldry lotion.iontophorosis or by taking butox injections
Answered: Thu, 15 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor